# SDR 03FDEA01447

- Difficulty date: September 1, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 40,211 hours, 9,258 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK- CTR AUX TANK UPPER SKIN EXTERIOR SURFACE FOUND CORRODED AT STA 1239, LBL 24.  MAIN DECK STA 1239 LBL 24 CTR AUX TANK UPPER SKIN CORROSION REPAIRED AS PER SRM 57-00-01 VOL 1 AND EA 1-5720-72606 FUSELAGE.  MAINFRAME - UPPER CTR WING SKIN CORROSION REPAIR.
